On the numerical resolution of Isaac's inequalities

Silvia C. Di Marco

RAIRO - Operations Research - Recherche Opérationnelle (1997)

  • Volume: 31, Issue: 4, page 363-373
  • ISSN: 0399-0559

How to cite


Di Marco, Silvia C.. "On the numerical resolution of Isaac's inequalities." RAIRO - Operations Research - Recherche Opérationnelle 31.4 (1997): 363-373. <http://eudml.org/doc/105156>.

author = {Di Marco, Silvia C.},
journal = {RAIRO - Operations Research - Recherche Opérationnelle},
keywords = {numerical solution; bilateral Isaacs' inequality; stopping time games},
language = {eng},
number = {4},
pages = {363-373},
publisher = {EDP-Sciences},
title = {On the numerical resolution of Isaac's inequalities},
url = {http://eudml.org/doc/105156},
volume = {31},
year = {1997},

AU - Di Marco, Silvia C.
TI - On the numerical resolution of Isaac's inequalities
JO - RAIRO - Operations Research - Recherche Opérationnelle
PY - 1997
PB - EDP-Sciences
VL - 31
IS - 4
SP - 363
EP - 373
LA - eng
KW - numerical solution; bilateral Isaacs' inequality; stopping time games
UR - http://eudml.org/doc/105156
ER -


  1. 1. A. BENSOUSSAN and J.-L. LIONS, Applications des inéquations variationnelles en contrôle stochastique, Dunod, Paris, 1978. Zbl0411.49002MR513618
  2. 2. S. C. DI MARCO, Técnicas de descomposición-agregación en el tratamiento de la inecuación bilátera de Isaacs, Mecánica Computacional, Vol. 12, S.R. Idelsohn (Comp.), AMCA, Santa Fe, 1991, pp. 509-518. 
  3. 3. S. C. DI MARCO, Sobre la optimización minimax y tiempos de detención óptimos, Tesis Universidad Nacional de Rosario, Argentina, 1996. 
  4. 4. A. FRIEDMAN, Differential games, Wiley-Interscience, New York, 1971. Zbl0229.90060MR421700
  5. 5. A. FRIEDMAN, Stochastic differential equations and applications, Vol. I and II, Academic Press, New York, 1975, 1976. Zbl0323.60056
  6. 6. M. G. GARRONI and M. A. VIVALDI, Bilateral inequalities and implicit unilateral System of the non-variational type, Manuscripta Mathematica, 1980, 33, pp. 177-215. Zbl0452.35043MR597818
  7. 7. M. G. GARRONI and M. A. VIVALDI, Approximation results for bilateral nonlinear problems of non-variational type, Nonlinear Analysis, Theory, Methods & Applications, 1984, 8, N° 4, pp. 301-312. Zbl0553.35039MR739661
  8. 8. R. L. V. GONZÁLEZ and E. ROFMAN, On deterministic control problems: an approximation procedure for the optimal cost, Part I and II, SIAM Journal on Control and Optimization, 1985, 23, pp. 242-285. Zbl0563.49025MR777458
  9. 9. O. NAKOULIMA, Étude d'une inéquation variationnelle bilatérale et d'un système d'inéquations quasi-variationnelles unilatérales associé, Thèse 3e cycle, Université de Bordeaux-I, Bordeaux, 1977. 
  10. 10. S. M. Ross, Applied Probability Models with Optimization Applications, Holden-Day, San Francisco, 1970. Zbl0213.19101MR264792
  11. 11. L. STETTNER, Zero-sum Markov games with stopping and impulsive stratégies, Appl. Math. Optim., 1982, 9, pp. 1-24. Zbl0524.60047MR674679
  12. 12. M. M. TIDBALL and R. L. V. GONZÁLEZ, Zero sum differential games with stopping times. Some results about its numerical resolution, In Advances in Dynamic Games and Applications, T. Ba§ar and A. Haurie Eds., Birkhäuser, Boston, 1994, pp. 106-124. Zbl0827.90148MR1273551

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.